# SDR YENA2018120610810

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 40,073 hours, 13,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131697
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,073 hours, 13,566 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMERG LIGHT TEST FAILED; REMOVED & REPLACED ESPU AT 11WL PER AMM 33-51-38.
